MAUDE Adverse Event Report: CAREFUSION INC. SNOWDEN-PENCER; SNOWDEN-PENCER WAVY GRASPER

CAREFUSION INC. SNOWDEN-PENCER; SNOWDEN-PENCER WAVY GRASPER
Model Number SP90-7815
Medical Device Problem Codes Insufficient Device Problem Information (3190); Sharp Edges (4013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their snowden-pencer wavy grasper was "sharpish" and may have "impacted" the patient.The user facility did not provide additional details regarding the patient impact.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
The snowden-pencer wavy grasper subject of the reported event was discarded by user facility personnel and is not available for evaluation.Without the return of the device a cause cannot be determined.The device history record was reviewed for the subject lot and confirmed the lot was manufactured to specifications; no abnormalities were noted.There have been no other similar complaints associated with this lot.No additional issues have been reported.

Brand Name
SNOWDEN-PENCER
Common Device Name
SNOWDEN-PENCER WAVY GRASPER
Manufacturer (Section D)
CAREFUSION INC.
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
CAREFUSION INC.
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21173540
Report Number1923569-2025-00001
Device Sequence Number4276133
Product Code GCJ
UDI-Device Identifier10885403225468
UDI-Public(01)10885403225468
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K930667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP90-7815
Device Catalogue NumberSP907815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown